A converse to linear independence criteria, valid almost everywhere

Research output: Research - peer-reviewJournal article

DOI

  • S. Fischler
    S. FischlerUniv Paris 11, University of Paris Sud - Paris XI, Equipe Arithmet & Geometrie Algebr
  • M. Hussain
    M. HussainUniv Newcastle, University of Newcastle, Sch Math & Phys Sci
  • Simon Kristensen
  • J. Levesley
    J. LevesleyUniv York, University of York - UK, Dept Math
Original languageEnglish
JournalRamanujan Journal
Volume38
Issue number3
Pages (from-to)513-528
Number of pages16
ISSN1382-4090
DOIs
StatePublished - 2015

    Research areas

  • METRIC THEORY, ZETA-FUNCTION, ODD INTEGERS, APPROXIMATIONS, IRRATIONALITY, VALUES, FORMS

See relations at Aarhus University Citationformats

ID: 95205118